MENU

You are here

Publications

Export 241 results:
Filters: First Letter Of Last Name is D  [Clear All Filters]
A B C D E F G H I J K L M N O P Q R S T U V W X Y Z 
D
Dubrovin B, Liu S-Q, Zhang Y. On the genus two free energies for semisimple Frobenius manifolds. Russian Journal of Mathematical Physics. Volume 19, Issue 3, September 2012, Pages 273-298 [Internet]. 2012 . Available from: http://hdl.handle.net/1963/6464
Dubrovin B, Youjin Z. Virasoro Symmetries of the Extended Toda Hierarchy. Comm. Math.\\nPhys. 250 (2004) 161-193. [Internet]. 2004 . Available from: http://hdl.handle.net/1963/2544
Dubrovin B, Youjin Z. Frobenius manifolds and Virasoro constraints. Selecta Math. (N.S.) 5 (1999) 423-466 [Internet]. 1999 . Available from: http://hdl.handle.net/1963/2883
Dubrovin B. Differential geometry of the space of orbits of a Coxeter group. J. Differential Geometry Suppl.4 (1998) 181-211 [Internet]. 1998 . Available from: http://hdl.handle.net/1963/3562
Dubrovin B. Painlevé transcendents in two-dimensional topological field theory. In: The Painlevé property : one century later / Robert Conte ed. - New York : Springer-Verlag, 1999. - (CRM series in mathematical physics). - p. 287-412. The Painlevé property : one century later / Robert Conte ed. - New York : Springer-Verlag, 1999. - (CRM series in mathematical physics). - p. 287-412. Springer; 1999. Available from: http://hdl.handle.net/1963/3238
Dubrovin B. Integrable systems in topological field theory. Nuclear Physics B. Volume 379, Issue 3, 1992, pages : 627-689 [Internet]. 1992 . Available from: http://hdl.handle.net/1963/6477
Dubrovin B. WDVV equations and Frobenius manifolds. In: Encyclopedia of Mathematical Physics. Vol 1 A : A-C. Oxford: Elsevier, 2006, p. 438-447. Encyclopedia of Mathematical Physics. Vol 1 A : A-C. Oxford: Elsevier, 2006, p. 438-447. SISSA; 2006. Available from: http://hdl.handle.net/1963/6473
Dubrovin B. On Hamiltonian perturbations of hyperbolic systems of conservation laws, II: universality of critical behaviour.; 2006. Available from: http://hdl.handle.net/1963/1786
Dubrovin B, Kapaev A. On an isomonodromy deformation equation without the Painlevé property. [Internet]. 2014 . Available from: http://hdl.handle.net/1963/6466
Dubrovin B, Grava T, Klein C, Moro A. On critical behaviour in systems of Hamiltonian partial differential equations. SISSA; 2013.
Dubrovin B. Flat pencils of metrics and Frobenius manifolds. In: Integrable systems and algebraic geometry : proceedings of the Taniguchi symposium 1997, Kobe, June 30 - July 4, 1997 and Research Institute for Mathematical Sciences, Kyoto University, July 7 - 11, 1997 / eds. M.-H. Saito, Y. Shimizu and K. Ueno. - Sing. Integrable systems and algebraic geometry : proceedings of the Taniguchi symposium 1997, Kobe, June 30 - July 4, 1997 and Research Institute for Mathematical Sciences, Kyoto University, July 7 - 11, 1997 / eds. M.-H. Saito, Y. Shimizu and K. Ueno. - Sing. World Scientific; 1997. Available from: http://hdl.handle.net/1963/3237
Dubrovin B, Fokas AS, Santini PM. Integrable functional equations and algebraic geometry. Duke Mathematical Journal. Volume: 76, Issue: 2, Pages: 645-668 [Internet]. 1994 . Available from: http://hdl.handle.net/1963/6482
Dubrovin B, Si-Qi L, Youjin Z. On Hamiltonian perturbations of hyperbolic systems of conservation laws I: quasitriviality of bihamiltonian perturbations. Comm. Pure Appl. Math. 59 (2006) 559-615 [Internet]. 2006 . Available from: http://hdl.handle.net/1963/2535
Dubrovin B. Hamiltonian partial differential equations and Frobenius manifolds. Russian Mathematical Surveys. Volume 63, Issue 6, 2008, Pages 999-1010 [Internet]. 2008 . Available from: http://hdl.handle.net/1963/6471
Dubrovin B, Grava T, Klein C. Numerical Study of breakup in generalized Korteweg-de Vries and Kawahara equations. SIAM J. Appl. Math. 71 (2011) 983-1008 [Internet]. 2011 . Available from: http://hdl.handle.net/1963/4951
Dubrovin B. On analytic families of invariant tori for PDEs. Astérisque. Issue 297, 2004, Pages 35-65 [Internet]. 2004 . Available from: http://hdl.handle.net/1963/6474
Dubrovin B, Zhang Y. Extended affine Weyl groups and Frobenius manifolds. Compositio Mathematica. Volume 111, Issue 2, 1998, Pages 167-219 [Internet]. 1998 . Available from: http://hdl.handle.net/1963/6486
Dubrovin B, Maltsev AYa A. Recurrent procedure for the determination of the free energy ε^2 expansion in the topological string theory. SISSA; 1999. Available from: http://hdl.handle.net/1963/6489
Dubrovin B, Mazzocco M. Monodromy of certain Painlevé-VI transcendents and reflection groups. Invent. Math. 141 (2000) 55-147 [Internet]. 2000 . Available from: http://hdl.handle.net/1963/2882
Doubrov B, Zelenko I. A Canonical Frame for Nonholonomic Rank Two Distributions of Maximal Class.; 2006. Available from: http://hdl.handle.net/1963/1712
Dossena G. Some aspects of spinors – classical and noncommutative. [Internet]. 2012 . Available from: http://hdl.handle.net/1963/6317
Djadli Z, Malchiodi A. A fourth order uniformization theorem on some four manifolds with large total Q-curvature. C. R. Acad. Sci. Paris, Ser. I 340 (2005) 341-346. [Internet]. 2005 . Available from: http://hdl.handle.net/1963/4868
Djadli Z, Malchiodi A, Ahmedou MO. Prescribing a fourth oder conformal invariant on the standard sphere - Part II: blow up analysis and applications. Ann. Sc. Norm. Super. Pisa Cl. Sci., 2002, 1, 387 [Internet]. 2002 . Available from: http://hdl.handle.net/1963/1540
Djadli Z, Malchiodi A, Ahmedou MO. Prescribing scalar and boundary mean curvature on the three dimensional half sphere. J. Geom. Anal. 13 (2003) 255-289 [Internet]. 2003 . Available from: http://hdl.handle.net/1963/3086
Djadli Z, Malchiodi A. Existence of conformal metrics with constant $Q$-curvature. Ann. of Math. 168 (2008) 813-858 [Internet]. 2008 . Available from: http://hdl.handle.net/1963/2308

Pages

Sign in